Vol 10 No 3 (1970): Lithuanian Mathematical Journal

Vol 10 No 3 (1970)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1970-09-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 1
1-6
PDF

Articles

A. Bikelis | J. Mogyorödi
On asymptotic expansion of the convolution of n multi-dimensional distribution functions
Abstract views 22 | Article downloads (PDF) 10
433-443
PDF
V. Bistrickas
Two-choice problem of dynamic programming for infinite stage process
Abstract views 21 | Article downloads (PDF) 8
445-452
PDF
S. Vakrinienė
Cooperative dynamic non-zero-sum of two-person game
Abstract views 18 | Article downloads (PDF) 12
453-461
PDF
E. Vilkas
The optimality in non-coalitional games: review of the approaches
Abstract views 21 | Article downloads (PDF) 9
463-470
PDF
V. Kabaila
On the functions of class H'p and interpolation problems
Abstract views 19 | Article downloads (PDF) 8
471-490
PDF
N. Kalinauskaitė
On some expansions for the multidimensional stable densities with parameter α>1
Abstract views 19 | Article downloads (PDF) 10
491-495
PDF
A. Ruchin
On Poisson law on groups
Abstract views 22 | Article downloads (PDF) 10
537-543
PDF
545-564
PDF
D. Surgailis
On stochastic equations in filtering of Markov processes
Abstract views 19 | Article downloads (PDF) 10
565-581
PDF
V. Statulevičius
On the limit theorems for the random functions. I
Abstract views 25 | Article downloads (PDF) 13
583-592
PDF
A. Cibulskytė
Ober Verteilung der Basiselementen in den freien Zahlenhalbgruppen. II
Abstract views 22 | Article downloads (PDF) 10
593-610
PDF
J. Šinkūnas
Sur les invariants d’espace des linéars d’appuis
Abstract views 18 | Article downloads (PDF) 10
611-637
PDF

Back Matter

Chronicle / Abstracts
Abstract views 31 | Article downloads (PDF) 2
639-660
PDF
Contents
Abstract views 27 | Article downloads (PDF) 2
661-668
PDF